# SDR KBM2006F00232

- Difficulty date: June 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 305731365
- Part serial: 452
- Condition: Fluctuates
- Location: Torque
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE TRANSMITTER, UNIT FLUCTUATED, REMOVED AND REPLACED.  (K)
